# SDR TRAX200701972

- Difficulty date: December 21, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 22,303 hours, 18,893 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Pin
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT OUTER PIN WORN.
